Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 39, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Feb 26, 2008, 5:12 PM EST for Marion County, Florida. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 26, 2008, 5:12 PM EST (22:12 UTC)
- Expired
- Feb 26, 2008, 6:00 PM EST
- In force
- 48 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Marion County, FL
The radar
The Jacksonville radar (KJAX), 147 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 26, 5:15 PM EST | TSTM WND DMG | Silver Springs Shores, FL | A LARGE TREE WAS REPORTED DOWN ON A LAW OFFICERS HOME. |
| Feb 26, 5:20 PM EST | TSTM WND GST 55 | Weirsdale, FL | TIME ESTIMATED BASED ON RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 26, 11:00 AM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -266 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KJAX 262212 SVRJAX FLC083-262300- /O.NEW.KJAX.SV.W.0039.080226T2212Z-080226T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 512 PM EST TUE FEB 26 2008 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN MARION COUNTY IN NORTHERN FLORIDA * UNTIL 600 PM EST * AT 509 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ANTHONY TO 7 MILES SOUTHWEST OF LAKE WEIR...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF CITRA TO 9 MILES WEST OF THE VILLAGES...AND MOVING EAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SILVER SPRINGS SHORES...LAKE WEIR...OCKLAWAHA...LYNNE... WEIRSDALE...MOSS BLUFF AND JUNIPER SPRINGS. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2929 8166 2896 8166 2897 8217 2932 8216 TIME...MOT...LOC 2212Z 270DEG 16KT 2930 8206 2898 8207 $$ DEESE
1 follow-up statement
000 WWUS52 KJAX 262258 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 558 PM EST TUE FEB 26 2008 FLC083-262308- /O.EXP.KJAX.SV.W.0039.000000T0000Z-080226T2300Z/ MARION FL- 558 PM EST TUE FEB 26 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION COUNTY EXPIRES AT 600 PM EST... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EST TUESDAY EVENING FOR NORTHEASTERN FLORIDA. LAT...LON 2929 8166 2896 8166 2897 8217 2932 8216 TIME...MOT...LOC 2258Z 270DEG 16KT 2930 8183 2898 8184 $$ DEESE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 2:24 PM EST, 2 hours 48 minutes earlier.
Area forecast discussion, Feb 26, 2:24 PM EST, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
224 PM EST TUE FEB 26 2008
...TORNADO WATCH 80 THROUGH 6 PM THIS EVENING...
...FREEZE EXPECTED THU MORNING...
.SHORT TERM...COLD FRONT LOCATED FROM KVDI TO KTLH WITH SEVERE
THUNDERSTORMS ONGOING ACROSS THE NRN PORTIONS OF THE CWA. INSTABILITY
HAS INCREASED OVER SRN PORTIONS OF THE CWA WITH LI OF -5 AND
SBCAPE OF 1500-2500 J. TEMPS AROUND 80 DEG FROM OCALA TO ST
AUGUSTINE AND SWD. EXPECT STORMS TO BE MOVING INTO THE SE SECTIONS OF
THE CWA AROUND 00Z AND STORM ACTIVITY TO BE S OF THE AREA BY
MIDNIGHT-1 AM. COOLER AND DRIER AIR FILTERS IN FOR WED WITH MAX
TEMPS ABOUT 15 DEG BELOW NORMAL. NW WINDS OF 15-20 MPH WITH GUSTS
AROUND 25 MPH EXPECTED SO MAY BE JUST SHY OF LAKE WIND ADVISORY
CRITERIA. WED NIGHT AND THU...FREEZE EXPECTED OVER A LARGE AREA SO
WILL GO AHEAD AND ISSUE A FREEZE WATCH FOR THE AREA. SFC HIGH
NOSES IN OVER NE FL HELPING WINDS TO BECOME LIGHT. THU...STILL
COLD AND BELOW NORMAL TEMPS WITH HIGHS SIMILAR TO WED EXCEPT WINDS
WILL LIGHTER. THU NIGHT AND FRI...LIGHT FREEZE EXPECTED OVER
INLAND AREAS EARLY FRI...AND AS HIGH PRESSURE SHIFTS EWD HIGH
TEMPS SHOULD MODERATE UNDER RETURN FLOW FROM THE E AND SE.
.LONG TERM...(SAT-TUE). A WEAK COLD FRONT WILL DROP DOWN FROM THE
N ON SAT-SAT NIGHT BUT LACK OF MOISTURE WILL PRECLUDE MENTION OF
POPS. HIGH PRESSURE RIDGE SFC AND ALOFT BUILDS IN BEHIND THIS
FRONT SUN BUT SLIDES EWD AS ANOTHER COLD FRONT ASSOCIATED WITH A
STRONG POSITIVE-TILT TROUGH MOVES IN TO THE CENTRAL U.S. BASED ON
LATEST GFS HAVE MADE MINOR ADJUSTMENTS TO TEMPS AND POPS FOR MON
AND TUE. BEST RAIN CHANCES FOR SHOWERS AND STORMS LOOK TO BE ON
TUE AS FRONT PUSHES INTO THE AREA.
&&
.AVIATION...LINE OF INTENSE TSRA CURRENTLY MOVING THROUGH GNV AND
APPROACHING THE EAST COAST TERMINALS WITHIN THE NEXT HOUR. HAVE
TIMED THE STRONGEST WIND POTENTIAL IN TSRA THROUGH 21Z BUT EVEN IN
POST SQUALL SHRA ENVIRONMENT...GUSTS TO 30 KNOTS WILL REMAIN COMMON
IN WINDS THAT MIX DOWN. ONCE MAIN SQUALL LINE MOVES THROUGH...MODELS
IN GENERAL AGREEMENT AND UPSTREAM OBS SUPPORT A 4 TO 6 HOUR PERIOD
OF MVFR VSBYS AND CIGS ACROSS ALL TAF SITES. WIND SHIFT WILL ARRIVE
BY 03Z WITH DECK SCATTERING OUT AND GENERAL VFR CONDITIONS EXPECTED
FOR THE REMAINDER OF THE TAF CYCLE. WINDS WILL REMAIN GUSTY FOR WED
WITH GUSTS INCREASING TO 25 KTS AFT 13Z.
&&
.MARINE...GFS AND NAM12 CONTINUE TO BE SLIGHTLY WEAKER WITH
ADVERTISED VALUES OVER THE COASTAL WITH THIS EVENT...BUT STILL A
LONG DURATION EVENT IN STORE. STILL EXPECT WINDS TO REACH GALE
FORCE MAINLY IN THE FORM OF GUSTS AND ASSOCIATED WITH CONVECTION.
WILL NEED TO EXTEND CURRENT SCA THROUGH THU MORNING FOR THE
OFFSHORE AS GRADIENT BETWEEN THE HIGH TOP THE WEST AND STRONG NEW
ENGLAND LOW EXERTS ITS INFLUENCE. HIGH PRESSURE TO BUILD IN FOR
THE REMAINDER OF THE FORECAST WITH LIGHTER WINDS EXPECTED.
&&
.FIRE WEATHER...MAIN CONCERNS WILL BEGIN ON WED AS MUCH DRIER AIR
FILTERS INTO THE AREA IN COMBINATION WITH CONTINUED GUSTY WINDS.
RED FLAGS ALREADY IN PLACE FOR THE FLORIDA PORTION AND WILL
UPGRADE GA PORTION AS WELL. ACTUALLY MORE CONFIDENT ON THE WIND
GUSTS OVER THE GA PORTION THAN THE RH VALUES...BUT TOO CLOSE NOT
TO ISSUE AT THIS POINT. CURRENT WATCH IN PLACE FOR THU FOR ALL
FL AREAS LOOK ON TARGET AND NO CHANGES ARE PLANNED.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 37 51 26 55 / 30 10 0 0
SSI 43 53 32 54 / 50 0 0 0
JAX 44 55 29 56 / 70 0 0 0
SGJ 46 56 34 56 / 80 0 0 0
GNV 45 55 27 57 / 80 0 0 0
OCF 47 56 28 58 / 80 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
RED FLAG WARNING FROM 1 PM TO 6 PM EST WEDNESDAY FOR ALACHUA-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.
GA...LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR APPLING-ATKINSON-
BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 9 AM EST THURSDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 4 AM EST THURSDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
SHASHY/DEESE/KEEGANHazardous weather outlook, Feb 26, 11:40 AM EST, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1140 AM EST TUE FEB 26 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-262330- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1140 AM EST TUE FEB 26 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH NUMBER 80 IN EFFECT FOR THE AREA THROUGH 6 PM... ...LAKE WIND ADVISORY IN EFFECT TODAY... A PRE-FRONTAL SQUALL LINE WILL MOVE THROUGH THE AREA THIS AFTERNOON AND EVENING. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED WITH THE THREAT OF ISOLATED TORNADOES...DAMAGING STRAIGHT LINE WINDS... AND LARGE HAIL. BE ALERT TO CHANGING WEATHER CONDITIONS AND BE PREPARED TO SEEK SHELTER IF HAZARDOUS WEATHER APPROACHES YOUR LOCATION. MARINE INTERESTS OPERATING IN THE COASTAL WATERS...BE AWARE OF THE RISK OF HIGH WINDS AND ROUGH SEAS WITH THESE STORMS AND BE PREPARED TO SEEK SAFE HARBOR. STRONG SOUTHWEST WINDS WILL PRECEDE THE STRONG COLD FRONT...AND A LAKE WIND ADVISORY IS IN EFFECT. WINDS GUSTING TO 30 TO 35 MPH ARE EXPECTED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ...WIDESPREAD FREEZE IS LIKELY THURSDAY MORNING... COLD AND DRY AIR WILL FILTER OVER THE AREA WEDNESDAY FOLLOWING THE FRONTAL PASSAGE. THERE WILL BE AN ELEVATED FIRE DANGER DUE TO BREEZY WINDS AND LOW HUMIDITIES WEDNESDAY AND THURSDAY. A WIDESPREAD FREEZE IS LIKELY THURSDAY MORNING AND POSSIBLY FRIDAY MORNING AS WELL. THE COLDEST TEMPERATURES ARE EXPECTED THURSDAY MORNING WITH MID 20S POSSIBLE OVER INLAND AREAS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS REQUESTED. PLEASE RELAY ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AND LOCAL COUNTY EMERGENCY MANAGEMENT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MKT/ARS
In the hours before
Local storm report, Feb 26, 4:50 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
450 PM EST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM TSTM WND DMG 7 WNW ST. AUGUSTINE 29.93N 81.42W
02/26/2008 ST. JOHNS FL FIRE DEPT/RESCUE
POWER LINE DOWN ON HIGHWAY 208 - PICOLATA ROAD AND
CABBAGE HAMMOCK ROAD.
&&
SANDRIKLocal storm report, Feb 26, 4:55 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
455 PM EST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM TSTM WND DMG 7 WNW ST. AUGUSTINE 29.93N 81.42W
02/26/2008 ST. JOHNS FL FIRE DEPT/RESCUE
POWER LINE DOWN ON HIGHWAY 208 - PICOLATA ROAD AND
CABBAGE HAMMOCK ROAD. TIME ADJUSTED BASED ON RADAR DATA.
&&
SANDRIKLocal storm report, Feb 26, 4:57 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
457 PM EST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 3 NW PEARSON 31.33N 82.89W
02/26/2008 ATKINSON GA LAW ENFORCEMENT
POWERLINES DOWN ON SATILLA ROAD ABOUT 2 MILES NORTH OF
KIRKLAND. TIME BASED ON RADAR IMAGERY.
&&
JHESSLocal storm report, Feb 26, 5:04 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
504 PM EST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM TSTM WND DMG ST. AUGUSTINE 29.89N 81.31W
02/26/2008 ST. JOHNS FL FIRE DEPT/RESCUE
FIRE RESCUE DISPATCH REPORTS POWER LINES DOWN AT 52
COQUINA AVE IN SAINT AUGUSTINE. TIME ADJUSTED BASED ON
RADAR DATA AS REPORT WAS CLEARLY A LATE REPORT.
&&
SANDRIKLocal storm report, Feb 26, 5:06 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
506 PM EST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM TSTM WND DMG ST. AUGUSTINE 29.89N 81.31W
02/26/2008 ST. JOHNS FL FIRE DEPT/RESCUE
FIRE RESCUE DISPATCH REPORTS POWER LINES DOWN AT 52
COQUINA AVE IN SAINT AUGUSTINE. TIME ADJUSTED BASED ON
RADAR DATA AS REPORT WAS CLEARLY A LATE REPORT.
&&
SANDRIKLocal storm report, Feb 26, 5:10 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG ST. AUGUSTINE 29.89N 81.31W
02/26/2008 ST. JOHNS FL FIRE DEPT/RESCUE
FIRE RESCUE DISPATCH REPORTS A TREEE DOWN ON A HOUSE ON
SOUTH NASSAU STREET. TIME ADJUSTED BASED UPON RADAR DATA.
STORM WAS WELL EAST OF AREA AT TIME REPORT WAS RECORDED
AT 911 DISPATCH.
&&
SANDRIKThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 8:32 PM EST | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 22 hr |
| Feb 26, 3:31 AM EST | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 35 hr |
| Feb 26, 3:31 AM EST | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 38 hr |
| Feb 26, 12:26 PM EST | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 64 min |
| Feb 26, 12:43 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 47 min |
| Feb 26, 12:45 PM EST | Special Marine Warning | JAX | 90 min | |
| Feb 26, 1:01 PM EST | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 14 min |
| Feb 26, 1:03 PM EST | Special Marine Warning | JAX | 117 min | |
| Feb 26, 1:13 PM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia | 47 min |
| Feb 26, 1:15 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Putnam, Union | 45 min |
| Feb 26, 1:26 PM EST | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 45 min |
| Feb 26, 1:42 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 48 min |
| Feb 26, 1:43 PM EST | Severe Thunderstorm Warning | JAX | Clay, Saint Johns | 47 min |
| Feb 26, 2:01 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 44 min |
| Feb 26, 2:20 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Baker, Bradford, Columbia, Gilchrist, Suwannee and 1 more | 40 min |
| Feb 26, 2:34 PM EST | Severe Thunderstorm Warning | JAX | Clay, Duval | 41 min |
| Feb 26, 2:46 PM EST | Special Marine Warning | JAX | 59 min | |
| Feb 26, 2:55 PM EST | Freeze Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 13 hr |
| Feb 26, 3:04 PM EST | Special Marine Warning | JAX | 56 min | |
| Feb 26, 3:10 PM EST | Severe Thunderstorm Warning | JAX | Bradford, Clay, Duval, Nassau, Putnam, Saint Johns and 1 more | 50 min |
| Feb 26, 3:52 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Duval, Flagler, Marion and 2 more | 58 min |
| Feb 26, 4:03 PM EST | Special Marine Warning | JAX | 87 min | |
| Feb 26, 4:10 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Marion | 65 min |
| Feb 26, 4:42 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Clay, Flagler, Marion, Putnam, Saint Johns | 63 min |
| Feb 26, 5:29 PM EST | Special Marine Warning | JAX | 91 min | |
| Feb 26, 5:44 PM EST | Severe Thunderstorm Warning | JAX | Flagler | 33 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.